# SDR WX0A2014112472278

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 47,386 hours, 39,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L2 DOOR CEILING INOPERATIVE.  FOUND LIGHT BULBS NOT INSTALLED. INSTALLED LIGHT BULBS.  EMER LIGHTS TESTED OK IAW AMM 33-53-00.
